Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Is it possible to get pregnant after tubal ligation ?

sir/madam, is it possible get pregnant after tubal ligation which was done 12 years ago.i am now 40 years old having 2 children of ages 16 & 12 respectively,both of born by caesarean.
Asked On : Tue, 19 Apr 2011
Answers:  2 Views:  376
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
hi welcome to health care is possible only when operation you are at the age of menopause so periods may be irregular but you rule out your dout by urine pregnancy test.
Answered: Tue, 19 Apr 2011
General & Family Physician Dr. Vaishali Hebbar's  Response
Hello there..
welcome to healthcare magic forum.. is possible if the tubes get re canalized...Did you miss your periods?Or u r having your problems with your periods?? Pregnancy can occur at any age if you are ovulating well..So please get a pregnancy test done and you could go ahead from there..
Hope this helps.
take care..
Answered: Tue, 19 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor